# SDR ASAA2019051229317

- Difficulty date: May 12, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,625 hours, 12,106 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN TRIED STARTING APU RECEIVED APU FAULT LIGHT. GROUNDED - YES. APU WAS CONTINUOUS RUN IN FLIGHT. CREW TURNED OFF PRIOR TO TOP OF DESCENT. APU START ATTEMPTS WAS AFTER LANDING. NO SECOND ATTEMPT MADE. APU BITE ACCOMPLISHED. CODE 49-31171 DISPLAYED. FAULT LIGHT WAS NOT PRESENT. ACCOMPLISHED FIM 49-31 TASK 808 NORMAL APU START AND OPS CHECK. TWO TIMES IAW AMM 49-11-00. GROUND FUNCTIONAL TEST OK.
